# SDR REXA2021030800328

- Difficulty date: March 8, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bracket
- Part number: SH670755427
- Condition: Corroded
- Location: Elec Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL AT FWD BULKHEAD ELECTRICAL CONNECTION BRACKET IS CORRODED. - REMOVED AND REPLACED BRACKET IAW CRJ 700 SRM 51-41-02-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND AMM 20-22-00-910-801-A01. WVAC EMP STAMP #711 MTC
